How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 3057
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I was given a course of cipro for a recurrent uti and after

This answer was rated:

Hello I was given a course of cipro for a recurrent uti and after 5 days I got itchy and red fingers still feel itchy 8 days later and have tingling fingers toes and stiffness will it go away what do I need to do my uti has gone will the side effects last forever please help my skin feels strange but I have no rash

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Sorry to hear about your health

Ciprofloxacin can cause the symptoms which you have mentioned as a side effect

You should take an anti histamine like cetrizine or loratadine

These symptoms should get better in a week or so

If they does not get better by then in that case you will require to see the doctor for examination and necessary investigations

Please do let me know if you have any other questions
If done please don't forget to leave a POSITIVE FEEDBACK RATING
Regards

Customer: replied 6 months ago.
I'm taking multivitamin as I turned to Google and it recommend magnesium can I get the antihistamines from the chemist and do I need a prescription just want to be sure the antihistamines don't make anything worse

Yes you can take anti-histamine over the counter

It will be helpful in relieving your symptoms

Please do let me know if you have any other questions
If done please don't forget to leave a POSITIVE FEEDBACK RATING
Regards

Customer: replied 6 months ago.
How long do side effects usually last please as it's been a week since I stop taking them

And you can use it with multi vitamin pill

Please do let me know if you have any other questions
If done please don't forget to leave a POSITIVE FEEDBACK RATING
Regards

It varies from person to person

Usually the minor ones settle in a couple of weeks time

Please do let me know if you have any other questions
If done please don't forget to leave a POSITIVE FEEDBACK RATING
Regards

DR. EHTISHAM and 3 other Medical Specialists are ready to help you
Customer: replied 6 months ago.
Thanks I'll get some and go see my go if they don't clear up

You are welcome

Please do let me know if you have any other questions
If done please don't forget to leave a POSITIVE FEEDBACK RATING
Regards